Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Depakote

Depakote

Has anyone taken Depakote? If so, did you experience any side effects?

A MyEpilepsyTeam Member said:

I did for two years. It was so toxic. I found out later that it's nicknames are Depadope or Dopakote. It dulled me down so much, caused me to lose some hair and caused damage to my teeth. That being said, every person reacts differently to different medications.

posted over 5 years ago
A MyEpilepsyTeam Member said:

Yes, I have been on it for about 2 years with Dilantin and Fycompa. I have noticed tremors in my hands but not bad.

posted over 5 years ago
A MyEpilepsyTeam Member said:

I had Depakote for a small period of time but it did nothing for me. Plus I am toxic to it

posted over 5 years ago
A MyEpilepsyTeam Member said:

D@ Yes, caused my first SZ 20 Years ago while in COMA. One of "Do Not Take" Medicines. :)

posted almost 6 years ago
A MyEpilepsyTeam Member said:

I was on depokote for about 10 years...it will ruin your teeth!! I did well on it. Had some memory problems, but not sure if it was the drug or from previous seizures.

posted almost 6 years ago
Already a Member? Log in